RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 5, Pages 1109–1118 (Mi izv1509)  

Foliations connected with the Monge–Ampère equation in Hartogs domains

N. G. Kruzhilin


Abstract: Let $D$ be a domain in $\mathbf C^2(z,w)$, and $u$ a solution in $D$ of the equation $(\partial\overline\partial u)^2=0$, where $\partial\overline\partial u\ne0$ in $D$. It is known that, for $u\in C^3(D)$, $D$ is foliated into complex curves on which $u$ is harmonic, and $\partial u/\partial z$ and $\partial u/\partial w$ are holomorphic. We show that if $u=u(|z|,w)$ and $D$ is a complete Hartogs domain with axis of symmetry $z=0$, then such a foliation exists even for $u\in C^2(D)$.
Bibliography: 10 titles.

Full text: PDF file (1071 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:2, 419–427

Bibliographic databases:

UDC: 517.5
MSC: Primary 32C42, 35Q99; Secondary 32A07, 32F05
Received: 06.10.1983

Citation: N. G. Kruzhilin, “Foliations connected with the Monge–Ampère equation in Hartogs domains”, Izv. Akad. Nauk SSSR Ser. Mat., 48:5 (1984), 1109–1118; Math. USSR-Izv., 25:2 (1985), 419–427

Citation in format AMSBIB
\Bibitem{Kru84}
\by N.~G.~Kruzhilin
\paper Foliations connected with the Monge--Amp\`ere equation in Hartogs domains
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 5
\pages 1109--1118
\mathnet{http://mi.mathnet.ru/izv1509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764311}
\zmath{https://zbmath.org/?q=an:0579.32028}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 2
\pages 419--427
\crossref{https://doi.org/10.1070/IM1985v025n02ABEH001290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AZA7900008}


Linking options:
  • http://mi.mathnet.ru/eng/izv1509
  • http://mi.mathnet.ru/eng/izv/v48/i5/p1109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:171
    Full text:59
    References:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019